# SDR AALA202402020407

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 36,503 hours, 15,574 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Access Door
- Part number: UNKNOWN
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE AIRCRAFT RETURNED TO CLT DUE TO THE LANDING GEAR WOULD NOT COME UP ON TAKEOFF. FLIGHT CREW REPORTED THAT AFTER LANDING THEY NOTICED THAT THE MANUAL GEAR EXTENSION WAS CRACKED OPEN AND YELLOW ACCESS DOOR LIGHT WAS ON. MAINTENANCE FOUND MANUAL GEAR EXTENSION DOOR OPEN, CLEANED DEBRIS FROM DOOR LATCHES AND SECURED DOOR CLOSED. ACCESS  DOOR LIGHT EXTINGUSHED.
